Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

I feel so guilty

j.howiejj.howie Brentwood, Ca., USAPosts: 1,732
edited 06/11/2012 - 8:52 AM in Pain Medications
I was taking 100 mg.x3 a day. And trying to get used to the side effects. And things were getting a little better. My pm Dr. was on vac. on my last visit. So I saw the P.A. I explained I wanted to up my dosage from 50 mg.3xday to 100 mg. 3x day. She's hard of hearing and so am I so there must have been a communication breakdown. When I picked up my script from the pharmacy. She had ordered 200 mg. at bedtime. X( Well last night I decided to take one. And I got the same relief that I was getting on 100 x3 a day. But with maybe a little more relief. But along with that mucho more side effects. ~X( I went to bed bout 12:30 a.m and did not wake up till 11:30 a.m. feeling verry guilty and weird. I wasted the whole day away for that relief! And I was so freaked out that I skipped my morning dose.
I have been battling trying to get used to the side effects on 100 3x day. And 200mg. is crazy. And I won't be doing that again.
I have some 50 mg. pills left. And I guess I can take the 200 mg. break it apart and dump half of it out. and make it thru the rest of the month. And get the right prescription when my p.m. Dr. gets back at my next appoint.
Right now I need to not take anymore today so I can get ride of these scary feelings.
You guys who take there whole dose all at once. I don't see how you do it! :SS

Click my name to see my Medical history
You get what you get, not what you deserve......I stole that from Susan (rip)
Today is yours to embrace........ for tomorrow, who knows what might be starring you in the face!


  • What medication are you referring to? You talk about dosages but not the actual type of meds. I am confused.
  • j.howiejj.howie Brentwood, Ca., USAPosts: 1,732
    The older thread was Lyrica. And the med. I'm referring to is Lyrica. Sorry, I was pretty frazzled.
    The "zombie" effect is wearing off now.
    Click my name to see my Medical history
    You get what you get, not what you deserve......I stole that from Susan (rip)
    Today is yours to embrace........ for tomorrow, who knows what might be starring you in the face!
  • I would take the previous dose and call the doc. I hate all the side effects from the meds we take. I haven't tried Lyrica. I was prescribed it a year ago but can't afford it. My current PM doc. hasn't suggested it. I am also leary about the weight gain as I am overweight and trying to do something about it. Hope you can get some relief soon!
    Severe DDD. Klippel Feil Deformity. Cervical Foraminatomy that turned into Lamy. I have tried so many treatments, therapy's and medications.
  • My guess? What kicked your butt wasn't the dosage in itself, but the large change in the dosage? Like was said, I would go back to what you were on, and then get with your real PM and not the PA to get adjusted. My NS started me right out of the box at 300mg a day, and for me, it worked out well - short of the weight gain.

    Let the "real" doctor know what is going on, and hopefully this will get fixed soon. :)

    PCTF C4 - T2, Laminectomies C5, C6 & C7. Severe Palsy left arm/hand.
  • Lyrica wasn't getting it for me so I gave it up early on. I use Toprimate for my nerve pain and it tends to help with the burning end of it. But when the deep aching hits nothing seems to take care of the pain. Not the pain meds, the nerve meds, the muscle relaxers, the ice, the heat, nothing.....It is a wait it out kind of thing usally for me.
  • I started a low dose of Lyrica and slowly worked my way up to 600mg almost 3 years ago. The dose was 150mg 4x day then it was changed to 300mg twice a day. It took a long time to get to the highest dosage but I had a lot of weight gain and memory problems with it. I'm supposed to take 25 mg 3x day but only manage 25 mg as it makes me sleep a long time and once up I need to take a 2 hour nap about 6 hours of being awake. I don't know why 25mg only is kicking my butt this time. Maybe it's the combination of meds I'm taking but I think that to go from 100mg at night to 200mg is a large increase so hope you take it slower to avoid the side effects. I hope it helps your nerve pain Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
Sign In or Register to comment.